Oscillation theorems for second order differential equations with retarded argument. (English) Zbl 0329.34055


34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Ya. V. Bykov, L, Ya. Bykova, and E. I. Sercov: Sufficient conditions for oscillation of solutions of nonlinear differential equations with deviating argument. DifferenciaPnye Uravnenija, 9, 1555-1560 (1973) (in Russian). · Zbl 0306.34090
[2] I. V. Kamenev: On the oscillation of solutions of a nonlinear second order equation with coefficient of variable sign. DifferenciaPnye Uravnenija, 6, 1718-1721 (1970) (in Russian). · Zbl 0209.39405
[3] T. Kusano and H. Onose: Oscillations of functional differential equations with retarded argument. J. Differential Equations, 15, 269-277 (1974). · Zbl 0292.34078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.